# SDR YENA2022111101118

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 67,774 hours, 24,275 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Jump Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#5,  AIRCRAFT PERFORMED AN AIR TURN BACK.   O2 MASKS OVER FLIGHT ATTENDANT JUMPSEAT 1 AND 2 DEPLOYED UNCOMMANDED; REMOVED AND REPLACED O2 MASK CONTAINER (28WR) IAW AMM 35-21-41 ALL OPS OK AT THIS TIME.'
